# SDR AALA202404241978

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 43,013 hours, 5,053 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INROUTE LOST LEFT HYDRAULIC QUANITY & PRESSURE. AIRCRAFT DIVERTED TO HNL AND DECLARED AN EMERGENCY LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE CASE DRAIN CHECK VALVE IAW AMM 29-11-05.
